Always consult your doctor or pharmacist before taking paracetamol + aspirin capsules.
If your condition does not improve or becomes worse, then call your doctor.
Driving or operating machinery is okay.
Do NOT use paracetamol + aspirin capsules if:
- You are allergic to any of the ingredients;
- You have a recent history of stomach or intestinal bleeding;
- You have a bleeding disorder such as hemophilia; or
- You have a liver disease.
If you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID (non-steroidal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others.
Use of paracetamol + aspirin capsules during pregnancy or breastfeeding is not recommended. Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Aspirin can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.
Consult your doctor or health care professional before taking paracetamol + aspirin capsules.
Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. The usual dose for adults depends on the severity of the condition: 325 to 650mg every 4 to 6 hours. The usual dose for children is: 1 month to 12 years old – 10 to 15mg/kg/dose every 4 to 6 hours as needed (maximum: 5 doses in 24 hours); 12 years old – 325 to 650mg every 4 to 6 hours or 1000mg every 6 to 8 hours.
An antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may affect you to bruise or bleed easily. There might be other drugs that can interact with paracetamol + aspirin capsules. Consult with your doctor about any medications you are taking before your treatment with paracetamol + aspirin capsules.